Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes clear liquid leakage from the anus?

User rating for this question
Excellent
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1644 Questions
Question
I have been leaking a clear liquid from my rectum
Mon, 7 May 2018 in Digestion and Bowels
 
 
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
You are having severe gastroenteritis.

Detailed Answer:
Hello,
Thank you for asking at healthcaremagic.

I carefully read your question and understand your concern.

Most likely you are suffering from Gastroenteritis.It is an intestinal infection marked by diarrhoea(fluid only with or without mucous) cramps, nausea, vomiting However its not necessary that all symptoms are there in a single patient.Depending on the cause, viral gastroenteritis symptoms may appear within one to three days after you're infected and can range from mild to severe. Symptoms usually last just a day or two, but occasionally they may persist as long as 10 days.

Treatment-
Initially take anti diarrhoeal like loperamide (over the counter)4 mg thrice daily(This would immediately relief you from loose stools and hence would prevent lose of water and electrolytes.
Along with it drink plenty of fluids to avoid dehydration–You need to drink more than usual to replace the fluids lost from diarrhoea. Water is best but you could also try fruit juice and soup.Use special rehydration drinks made from sachets electral solution to maintain depleted electrolyte levels in serum.

If you feel like eating, try small amounts of plain foods, such as soup, rice, pasta and bread.

However considering the severity of symptoms its better to take 3 days antibiotic and anti protozoal course.
Tab Ofloxacin 200 mg twice a day(9a.m-9 p.m)
Tab Metronidazole 400 mg twice daily(9a.m-9p.m)

You would need a prescription.

Thanks!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor